MathSciNet Relay Station
MathSciNet bibliographic data
MR2475965 (2010a:11219) 11R32 (11G10)
Dokchitser, Tim; Dokchitser, Vladimir Self-duality of Selmer groups. Math. Proc. Cambridge Philos. Soc. 146 (2009), no. 2, 257–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement